MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® STIMULATOR EXTENDER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® STIMULATOR EXTENDER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number EEX901
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported that the stimulator extender was not working properly.There was no patient impact.
 
Additional Manufacturer Narrative
Analysis found that the stimulator extender has connection failure due to defective pcb.Two connector nuts are broken and cracked as well.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM-ECLIPSE® STIMULATOR EXTENDER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key9161147
Report Number1045254-2019-00494
Device Sequence Number2019704
Product Code GWF
UDI-Device Identifier00613994910998
UDI-Public00613994910998
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K061639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEX901
Device Catalogue NumberEEX901
Device Lot Number206845575
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1